MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH STRAIGHT PLATE 1H X 1H 8 MM; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH STRAIGHT PLATE 1H X 1H 8 MM; PLATE, BONE
Model Number 015-042
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the surgery, the plate was broken and couldn't be used normally.The procedure was completed with backup product(s).The patient's status at the time of the report was alive-no injury.

Brand Name
TIMESH STRAIGHT PLATE 1H X 1H 8 MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9788045
Report Number2021898-2020-00078
Device Sequence Number2650373
Product Code JEY
UDI-Device Identifier00643169620278
UDI-Public00643169620278
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-042
Device Catalogue Number015-042
Device Lot NumberT214705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR